# SDR 97ZZZX6189

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 14SF5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13M10A
- Condition: Cracked
- Location: Shank
- Part time: 8,983 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BLADE SHANK CRACKED AT FILLET AREA.  BLADE RETURNED TO HAM STD FOR EVALUATION.
